# SDR AALA201509049009

- Difficulty date: August 28, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 16,611 hours, 13,966 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, NLG TORSION LINKS HAVE PLAY WHERE THE UPPER & LOWER LINKS CONNECT.  NLG WAS REPLACED IAW TASK CARD 43L71132001.
